Author(s): Fukuda M, Oka M, Itoh N, Sakamoto T, Mori H, et al.
Vasospastic angina is rarely observed during cancer treatment. The present report describes two males with lung cancer, aged 73 and 61, who developed Vasospastic angina during combination treatment of cisplatin-containing chemotherapy and thoracic irradiation. As both patients have smoked and their ages are typical for patients with coronary artery disease, such events may be incidental. However, oncologists should be aware of the possible development of myocardial ischemia during or following administration of antineoplastic agents, especially in elderly patients with pre-existing coronary risk factors or a history of thoracic radiotherapy.
(Internal Medicine 38: 436-438, 1999)
Author(s): Fernandes DD, Louzada ML, Souza CA, Matzinger F
Author(s): Schimmel K, Richel D, Van-Den BRB, Guchelaar HJ
Author(s): Pérez-Callejo D, Torrente M, Brenes MA, Núñez B, Provencio M
Author(s): Biasillo G, Cipolla CM, Cardinale D
Author(s): Herradón E, González C, Uranga JA, Abalo R, Martín MI, et al.
Author(s): Meinardi MT, Gietema JA, Van-der GWT, Van-Veldhuisen DJ, Runne MA, et al.
Author(s): Stefenelli T, Kuzmits R, Ulrich W, Glogar D
Author(s): Sawant J, Prakruthi AD, Daddi J, Ghosh A, Joshi A, et al.
Author(s): Schwarzer S, Eber B, Greinix H, Lind P
Author(s): Yusuf SW, Razeghi P, Yeh ET
Author(s): Curigliano G, Cardinale D, Suter T , Plataniotis G, De Azambuja E, et al.